Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 101, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 26, 2011, 10:16 PM CDT for Des Moines County, Henry County, Lee County, Iowa. It took effect at Jun 27, 2011, 4:36 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2011, 10:16 PM CDT (03:16 UTC)
- In effect from
- Jun 27, 2011, 4:36 PM CDT
- Expired
- Jun 28, 2011, 9:58 AM CDT
- In force
- 17 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Des Moines County, IA, Henry County, IA, Lee County, IA
The radar
The Quad Cities radar (KDVN), 109 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Skunk River at Augusta (AGSI4). The gauge peaked at 15.30 ft at Jun 27, 2011, 11:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05474000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
165 WGUS43 KDVN 270316 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1016 PM CDT SUN JUN 26 2011 .RUNOFF FROM HEAVY RAINFALL SUNDAY NIGHT OVER FAR SOUTHEAST IOWA AND NORTHEAST MISSOURI IS EXPECTED TO RESULT IN FLOODING ALONG PORTIONS OF THE MISSISSIPPI...SKUNK AND DES MOINES RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && ILC067-MOC045-271516- /O.NEW.KDVN.FL.W.0100.110628T2100Z-110704T1200Z/ /GGYM7.1.ER.110628T2100Z.110629T1800Z.110703T0000Z.NO/ 1016 PM CDT SUN JUN 26 2011 ...FLOOD WARNING IN EFFECT UNTIL SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL SATURDAY EVENING. * AT 9:30 PM SUNDAY THE STAGE WAS 13.5 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TUESDAY...AND CONTINUE RISING TO 15.5 FEET WEDNESDAY. $$ IAC057-087-111-271515- /O.NEW.KDVN.FL.W.0101.110628T0600Z-110701T0900Z/ /AGSI4.1.ER.110628T0600Z.110629T0000Z.110629T2100Z.NO/ 1016 PM CDT SUN JUN 26 2011 ...FLOOD WARNING IN EFFECT UNTIL WEDNESDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL WEDNESDAY. * AT 9:30 PM SUNDAY THE STAGE WAS 10.6 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING...AND CONTINUE RISING TO 15.7 FEET TUESDAY EVENING. FALL BELOW FLOOD STAGE WEDNESDAY. * IMPACT...AT 15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR THE PERKINS ROAD BRIDGE AT AUGUSTA. $$ IAC111-177-271515- /O.NEW.KDVN.FL.W.0102.110628T1342Z-110630T1942Z/ /KEQI4.1.ER.110628T1342Z.110629T0000Z.110629T0742Z.NO/ 1016 PM CDT SUN JUN 26 2011 ...FLOOD WARNING IN EFFECT UNTIL WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE DES MOINES RIVER AT KEOSAUQUA. * UNTIL WEDNESDAY MORNING. * AT 9:15 PM SUNDAY THE STAGE WAS 17.6 FEET...AND RISING. * FLOOD STAGE IS 22 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING...AND CONTINUE RISING TO 22.6 FEET TUESDAY EVENING. FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS. $$ IAC111-MOC045-271515- /O.NEW.KDVN.FL.W.0103.110627T2149Z-110704T0600Z/ /SFLM7.2.ER.110627T2149Z.110629T0000Z.110702T1800Z.NO/ 1016 PM CDT SUN JUN 26 2011 ...FLOOD WARNING IN EFFECT UNTIL SATURDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * UNTIL SATURDAY. * AT 9:00 PM SUNDAY THE STAGE WAS 15.8 FEET...AND RISING. * FLOOD STAGE IS 18 FEET. * NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE MONDAY...AND CONTINUE RISING TO 22.7 FEET TUESDAY EVENING. FALL BELOW FLOOD STAGE SATURDAY. * IMPACT...AT 22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS. $$
5 follow-up statements
997 WGUS83 KDVN 270926 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 426 AM CDT MON JUN 27 2011 .THE HEAVY RAINS THE FELL OVERNIGHT...OVER PARTS OF SOUTHEAST IOWA...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI HAS CAUSED SOME FLOODING ON THE TRIBUTARIES AND THE MISSISSIPPI RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && ILC067-MOC045-280126- /O.EXT.KDVN.FL.W.0100.110627T2047Z-110704T1200Z/ /GGYM7.1.ER.110627T2047Z.110629T1800Z.110703T0000Z.NO/ 426 AM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL SATURDAY EVENING. * AT 4:00 AM MONDAY THE STAGE WAS 14.1 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 15.5 FEET WEDNESDAY. FALL BELOW FLOOD STAGE SATURDAY EVENING. $$ IAC057-087-111-280125- /O.EXT.KDVN.FL.W.0101.110628T0130Z-110630T1800Z/ /AGSI4.1.ER.110628T0130Z.110628T1200Z.110629T0600Z.NO/ 426 AM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL WEDNESDAY MORNING. * AT 3:30 AM MONDAY THE STAGE WAS 12.9 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 15.5 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR THE PERKINS ROAD BRIDGE AT AUGUSTA. $$ IAC111-177-280125- /O.EXT.KDVN.FL.W.0102.110627T1715Z-110630T0730Z/ /KEQI4.1.ER.110627T1715Z.110628T0600Z.110628T1930Z.NO/ 426 AM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT KEOSAUQUA. * UNTIL TUESDAY. * AT 3:15 AM MONDAY THE STAGE WAS 20.8 FEET...AND RISING. * FLOOD STAGE IS 22 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 22.6 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE TUESDAY. * IMPACT...AT 22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS. $$ IAC111-MOC045-280125- /O.EXT.KDVN.FL.W.0103.110627T0922Z-110703T1800Z/ /SFLM7.2.ER.110627T0551Z.110628T1200Z.110702T0600Z.NO/ 426 AM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * UNTIL SATURDAY MORNING. * AT 3:00 AM MONDAY THE STAGE WAS 20.4 FEET...AND RISING. * FLOOD STAGE IS 18 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE TO 22.7 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS. $$ MOC045-280125- /O.EXT.KDVN.FL.W.0104.000000T0000Z-110701T0600Z/ /WYLM7.1.ER.110627T0656Z.110627T1800Z.110629T1800Z.NO/ 426 AM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT WAYLAND. * UNTIL WEDNESDAY. * AT 4:00 AM MONDAY THE STAGE WAS 15.9 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 17.7 FEET TODAY. FALL BELOW FLOOD STAGE WEDNESDAY. * IMPACT...AT 15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH BANK. $$ ILC067-109-280125- /O.CON.KDVN.FL.W.0105.110627T1320Z-110702T0824Z/ /CLMI2.1.ER.110627T1320Z.110628T1200Z.110630T2024Z.NO/ 426 AM CDT MON JUN 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY... THE FLOOD WARNING CONTINUES FOR THE LA MOINE RIVER AT COLMAR. * UNTIL THURSDAY. * AT 3:45 AM MONDAY THE STAGE WAS 19.2 FEET...AND RISING. * FLOOD STAGE IS 20 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 21.8 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE THURSDAY. * IMPACT...AT 20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE INTERSECTION WITH COUNTY ROAD 26. $$
632 WGUS83 KDVN 271557 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1057 AM CDT MON JUN 27 2011 .HEAVY RAINS OF 2 TO 4 INCHES ACROSS SOUTHEAST IOWA...WESTERN ILLINOIS AND NORTHEAST MISSOURI LAST NIGHT WILL CAUSE SEVERAL RIVERS TO RISE. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && ILC067-MOC045-280757- /O.EXT.KDVN.FL.W.0100.110627T1550Z-110702T0900Z/ /GGYM7.1.ER.110627T1300Z.110628T0600Z.110630T2100Z.NO/ 1057 AM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL THURSDAY. * AT 10:30 AM MONDAY THE STAGE WAS 15.7 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 16.9 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE THURSDAY. * IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN ELEVATOR IN GREGORY LANDING. $$ IAC057-087-111-280756- /O.EXT.KDVN.FL.W.0101.110627T2136Z-110630T1400Z/ /AGSI4.1.ER.110627T2136Z.110628T0600Z.110629T0200Z.NO/ 1057 AM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL TUESDAY EVENING. * AT 10:30 AM MONDAY THE STAGE WAS 14.5 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON...AND CONTINUE RISING TO 15.5 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE TUESDAY EVENING. * IMPACT...AT 15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR THE PERKINS ROAD BRIDGE AT AUGUSTA. $$ IAC111-177-280756- /O.EXT.KDVN.FL.W.0102.110627T1550Z-110630T1030Z/ /KEQI4.1.ER.110627T1145Z.110628T0600Z.110628T2230Z.NO/ 1057 AM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT KEOSAUQUA. * UNTIL TUESDAY. * AT 10:15 AM MONDAY THE STAGE WAS 22.0 FEET...AND RISING. * FLOOD STAGE IS 22 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE RISING TO 23.0 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE TUESDAY. * IMPACT...AT 22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS. $$ IAC111-MOC045-280756- /O.EXT.KDVN.FL.W.0103.000000T0000Z-000000T0000Z/ /SFLM7.2.ER.110627T0551Z.110628T1200Z.000000T0000Z.NO/ 1057 AM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * UNTIL FURTHER NOTICE. * AT 10:00 AM MONDAY THE STAGE WAS 22.6 FEET...AND RISING. * FLOOD STAGE IS 18 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 23.6 FEET TUESDAY MORNING...THEN BEGIN FALLING. * IMPACT...AT 22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS. $$ MOC045-280756- /O.EXT.KDVN.FL.W.0104.000000T0000Z-110701T0815Z/ /WYLM7.1.ER.110627T0656Z.110629T0000Z.110629T2015Z.NO/ 1057 AM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT WAYLAND. * UNTIL WEDNESDAY. * AT 10:30 AM MONDAY THE STAGE WAS 17.3 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 17.9 FEET THIS EVENING. FALL BELOW FLOOD STAGE WEDNESDAY. * IMPACT...AT 15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH BANK. $$ HAASE
739 WGUS83 KDVN 280118 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 818 PM CDT MON JUN 27 2011 .UPDATED FLOOD FORECASTS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && ILC067-MOC045-281718- /O.EXT.KDVN.FL.W.0100.000000T0000Z-110703T1800Z/ /GGYM7.1.ER.110627T1300Z.110629T0000Z.110702T0600Z.NO/ 818 PM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL SATURDAY MORNING. * AT 8:00 PM MONDAY THE STAGE WAS 16.9 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 17.5 FEET TUESDAY EVENING. FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN ELEVATOR IN GREGORY LANDING. $$ IAC057-087-111-281717- /O.EXT.KDVN.FL.W.0101.000000T0000Z-110701T0051Z/ /AGSI4.1.ER.110627T2100Z.110628T1800Z.110629T1251Z.NO/ 818 PM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL WEDNESDAY MORNING. * AT 7:30 PM MONDAY THE STAGE WAS 15.2 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 15.9 FEET TUESDAY. FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE RIVER. $$ IAC111-177-281717- /O.EXT.KDVN.FL.W.0102.000000T0000Z-110630T1424Z/ /KEQI4.1.ER.110627T1145Z.110628T1200Z.110629T0224Z.NO/ 818 PM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT KEOSAUQUA. * UNTIL TUESDAY EVENING. * AT 7:15 PM MONDAY THE STAGE WAS 21.6 FEET...AND FALLING. * FLOOD STAGE IS 22 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING...AND CONTINUE RISING TO 22.5 FEET TUESDAY MORNING. FALL BELOW FLOOD STAGE TUESDAY EVENING. * IMPACT...AT 22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS. $$ IAC111-MOC045-281717- /O.CON.KDVN.FL.W.0103.000000T0000Z-000000T0000Z/ /SFLM7.2.ER.110627T0551Z.110628T1800Z.000000T0000Z.NO/ 818 PM CDT MON JUN 27 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * UNTIL FURTHER NOTICE. * AT 7:00 PM MONDAY THE STAGE WAS 22.2 FEET...AND FALLING. * FLOOD STAGE IS 18 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 22.8 FEET TUESDAY...THEN BEGIN FALLING. * IMPACT...AT 22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS. $$ MOC045-281717- /O.EXT.KDVN.FL.W.0104.000000T0000Z-110701T0755Z/ /WYLM7.2.ER.110627T0656Z.110628T0030Z.110629T1955Z.NO/ 818 PM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT WAYLAND. * UNTIL WEDNESDAY. * AT 7:30 PM MONDAY THE STAGE WAS 18.0 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING. * FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY. $$ ILC067-109-281717- /O.EXT.KDVN.FL.W.0105.000000T0000Z-110702T1054Z/ /CLMI2.2.ER.110627T0957Z.110628T1800Z.110630T2254Z.NO/ 818 PM CDT MON JUN 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY... THE FLOOD WARNING CONTINUES FOR THE LA MOINE RIVER AT COLMAR. * UNTIL THURSDAY. * AT 7:45 PM MONDAY THE STAGE WAS 22.1 FEET...AND STEADY. * FLOOD STAGE IS 20 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 22.4 FEET TUESDAY. FALL BELOW FLOOD STAGE THURSDAY. * IMPACT...AT 22 FEET...WATER AFFECTS LOWER ROADS AROUND BIRMINGHAM. $$
813 WGUS83 KDVN 281026 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 526 AM CDT TUE JUN 28 2011 .UPDATED RIVER FLOOD FORECASTS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && ILC067-MOC045-290226- /O.CON.KDVN.FL.W.0100.000000T0000Z-110703T1800Z/ /GGYM7.1.ER.110627T1300Z.110629T0600Z.110702T0600Z.NO/ 526 AM CDT TUE JUN 28 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT GREGORY LANDING. * UNTIL SATURDAY MORNING. * AT 5:00 AM TUESDAY THE STAGE WAS 16.9 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 17.5 FEET WEDNESDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN ELEVATOR IN GREGORY LANDING. $$ IAC057-087-111-290225- /O.CON.KDVN.FL.W.0101.000000T0000Z-110701T0051Z/ /AGSI4.1.ER.110627T2100Z.110629T0000Z.110629T1251Z.NO/ 526 AM CDT TUE JUN 28 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL WEDNESDAY MORNING. * AT 4:30 AM TUESDAY THE STAGE WAS 15.1 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 15.7 FEET THIS AFTERNOON. FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR THE PERKINS ROAD BRIDGE AT AUGUSTA. $$ IAC111-177-290225- /O.EXT.KDVN.FL.W.0102.000000T0000Z-110630T1718Z/ /KEQI4.1.ER.110627T1145Z.110629T0000Z.110629T0518Z.NO/ 526 AM CDT TUE JUN 28 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT KEOSAUQUA. * UNTIL WEDNESDAY MORNING. * AT 4:15 AM TUESDAY THE STAGE WAS 20.8 FEET...AND FALLING. * FLOOD STAGE IS 22 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 22.4 FEET THIS EVENING. FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS. $$ IAC111-MOC045-290225- /O.CON.KDVN.FL.W.0103.000000T0000Z-000000T0000Z/ /SFLM7.2.ER.110627T0551Z.110629T0000Z.000000T0000Z.NO/ 526 AM CDT TUE JUN 28 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT ST FRANCISVILLE. * UNTIL FURTHER NOTICE. * AT 4:00 AM TUESDAY THE STAGE WAS 21.3 FEET...AND FALLING. * FLOOD STAGE IS 18 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE TO 22.7 FEET THIS EVENING...THEN BEGIN FALLING. * IMPACT...AT 22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS. $$ MOC045-290225- /O.CON.KDVN.FL.W.0104.000000T0000Z-110701T0755Z/ /WYLM7.2.ER.110627T0656Z.110628T0715Z.110629T1955Z.NO/ 526 AM CDT TUE JUN 28 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY... THE FLOOD WARNING CONTINUES FOR THE FOX RIVER AT WAYLAND. * UNTIL WEDNESDAY. * AT 4:30 AM TUESDAY THE STAGE WAS 18.0 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 18.1 FEET TODAY. FALL BELOW FLOOD STAGE WEDNESDAY. $$ ILC067-109-290225- /O.CON.KDVN.FL.W.0105.000000T0000Z-110702T1054Z/ /CLMI2.2.ER.110627T0957Z.110629T0600Z.110630T2254Z.NO/ 526 AM CDT TUE JUN 28 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY... THE FLOOD WARNING CONTINUES FOR THE LA MOINE RIVER AT COLMAR. * UNTIL THURSDAY. * AT 4:45 AM TUESDAY THE STAGE WAS 21.7 FEET...AND FALLING. * FLOOD STAGE IS 20 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...RISE TO 22.4 FEET WEDNESDAY MORNING. FALL BELOW FLOOD STAGE THURSDAY. * IMPACT...AT 22 FEET...WATER AFFECTS LOWER ROADS AROUND BIRMINGHAM. $$
076 WGUS83 KDVN 281458 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 958 AM CDT TUE JUN 28 2011 RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC057-087-111-281528- /O.CAN.KDVN.FL.W.0101.000000T0000Z-110701T0051Z/ /AGSI4.1.ER.110627T2100Z.110628T1030Z.110628T1325Z.NO/ 958 AM CDT TUE JUN 28 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE SKUNK RIVER AT AUGUSTA. * AT 9:30 AM TUESDAY THE STAGE WAS 14.9 FEET...AND FALLING. * FLOOD STAGE IS 15 FEET. * FELL BELOW FLOOD STAGE AT 8:25 AM TUESDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...FALL TO 13.6 FEET WEDNESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 26, 4:49 PM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, Jun 26, 4:49 PM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011
.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.
&&
ERVINHazardous weather outlook, Jun 26, 4:14 AM CDT, 18 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 414 AM CDT SUN JUN 26 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-270915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 414 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS. TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA. SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WIND...WITH LARGE HAIL POSSIBLE AS WELL. THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY AFTERNOON. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD OVER THE AREA. AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SHEETS/DLF
In the hours before
Local storm report, Jun 26, 8:47 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
847 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG CANTRIL 40.64N 92.07W
06/26/2011 VAN BUREN IA EMERGENCY MNGR
TREE DOWN ON HOUSE.
0825 PM TSTM WND DMG FARMINGTON 40.64N 91.74W
06/26/2011 VAN BUREN IA EMERGENCY MNGR
TREE DOWN ON MOBILE HOME
0830 PM FLASH FLOOD NW MEMPHIS 40.46N 92.17W
06/26/2011 SCOTLAND MO PUBLIC
WATER FLOWING 2 TO 3 INCHES DEEP ACROSS MAIN STREET AND
DITCHES.
0835 PM FLASH FLOOD KEOSAUQUA 40.73N 91.96W
06/26/2011 VAN BUREN IA EMERGENCY MNGR
FLOODING OCCURRING THROUGHOUT VAN BUREN COUNTY
0755 PM TSTM WND DMG MILTON 40.67N 92.16W
06/26/2011 VAN BUREN IA EMERGENCY MNGR
TREES DOWN IN TOWN
&&
DCLocal storm report, Jun 26, 9:01 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
901 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN 3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/26/2011 M1.40 INCH VAN BUREN IA TRAINED SPOTTER
RAINFELL OVER A 35 MINUTE PERIOD.
&&
DCLocal storm report, Jun 26, 9:02 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
902 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN 3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/26/2011 M1.40 INCH VAN BUREN IA TRAINED SPOTTER
RAIN FELL OVER A 35 MINUTE PERIOD.
&&
DCLocal storm report, Jun 26, 9:16 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG FORT MADISON 40.62N 91.35W
06/26/2011 LEE IA LAW ENFORCEMENT
POWER OUT THROUGHOUT WEST SIDE OF FORT MADISON.
&&
ERVINSpecial weather statement, Jun 26, 9:29 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 PM CDT SUN JUN 26 2011
ILZ025-026-034-035-270330-
HANCOCK-HENDERSON-MCDONOUGH-WARREN-
929 PM CDT SUN JUN 26 2011
...STRONG STORMS WITH HEAVY RAIN AND SMALL HAIL...
AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TERRE HAUTE TO 9
MILES SOUTHWEST OF AUGUSTA...MOVING EAST AT 35 MPH.
* THUNDERSTORMS WILL BE NEAR...
RARITAN AND BLANDINSVILLE AROUND 935 PM CDT...
AUGUSTA AND COLMAR AROUND 940 PM CDT...
TENNESSEE...SCIOTA AND COLCHESTER AROUND 945 PM CDT...
ROSEVILLE AND FANDON AROUND 950 PM CDT...
WESTERN ILLINOIS UNIVERSITY AROUND 955 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...HEAVY RAIN...
ARE EXPECTED WITH THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4091 9097 4090 9044 4028 9044 4027 9045
4028 9090 4019 9090 4019 9091 4019 9101
TIME...MOT...LOC 0229Z 270DEG 29KT 4069 9090 4016 9106
ERVINLocal storm report, Jun 26, 9:34 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
934 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST 6 W CARTHAGE 40.40N 91.24W
06/26/2011 E45.00 MPH HANCOCK IL TRAINED SPOTTER
TORRENTIAL RAINS.
0930 PM HEAVY RAIN BURLINGTON 40.81N 91.12W
06/26/2011 M1.06 INCH DES MOINES IA ASOS
RAIN FELL IN 20 MINUTES.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:01 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Lee, Van Buren | 59 min |
| Jun 26, 7:53 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 67 min |
| Jun 26, 8:14 PM CDT | Flash Flood Warning | DVN | Jefferson, Lee, Van Buren | 9 hr |
| Jun 26, 8:31 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee | 59 min |
| Jun 26, 9:37 PM CDT | Flash Flood Warning | DVN | Des Moines, Lee | 9 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Lee, Van Buren | 36 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Lee | 4 days |
| Jun 26, 10:48 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 57 min |
| Jun 26, 11:35 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Van Buren, Washington | 55 min |
| Jun 27, 1:02 AM CDT | Severe Thunderstorm Warning | DVN | Lee | 58 min |
Nearby
River Flood Warnings in Iowa, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.